# SDR IPXA2015053089583

- Difficulty date: May 30, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N319UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27758
- Aircraft time: 46,855 hours, 15,092 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T585647
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOOR PANEL IN POSITION 2R HAS A PUNCTURE DAMAGE LOCATED APPROX 7" AFT OF FWD EDGE.   FABRICATED A NEW FLOOR PANEL IAW EO B767-5320-9693-H.
